# SDR MWEA030269

- Difficulty date: June 29, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,056 hours, 43,175 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 95502676
- Part serial: MAR871199
- Condition: Vibration
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL VIBRATION.  REMOVED AND REPLACED LT AND RT NOSE TIRE AND WHEEL ASSEMBLY.
